# SDR CA060425002

- Difficulty date: April 25, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 7,082 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 05230821
- Condition: Cracked
- Location: Rt Wing
- Part time: 7,169 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING RIB AT STN 40.125 AFT UPPER FLANGE CRACKED ALONG BEND RADIUS.
